# SDR ASAA2019072330185

- Difficulty date: July 23, 2019
- Submitted: July 25, 2019
- Operation: Air carrier
- Aircraft: N433AS
- Make and model: Boeing 737990ER
- Aircraft serial: 41704
- Aircraft time: 22,664 hours, 7,385 cycles
- System (JASC): 2210 · Autopilot System
- Part: Control Panel
- Part number: 4082260939
- Part serial: 01727829
- Condition: Damaged
- Location: Cockpit
- Part time: 63,965 hours, 28,107 cycles
- Stage of operation: NR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FO SIDE COURSE SELECTOR WINDOW DISPLAY IS CHIPPED AND DAMAGED. GROUNDED - YES. REMOVED & REPLACED MCP IAW AMM 22-11-34. OPS CHECK NORMAL.
